Gus has been on Deflazacort for just over a week and I swear, we can see improvement!  Has anyone else seen it this early?  He can now catch himself at the bottom of the slide and has been running much more.

 

Also, when would the negative side effects kick in?  So far, he's tolerating them well.

Views: 62

Reply to This

Replies to This Discussion

I know someone who swears that he saw a difference in his son the same night!! I don't know if that is true or not, but I have consistently heard that some see it within 2 weeks. We personally werent that fast, but when they came...wow!!! Good for Gus, I know he is excited with his increased activity!!!

As for negative side effects, we have been on deflazacort for almost 5 years and still don't have ANY.....well, except it stopped his growth, so we are now on growth hormone for that and we are growing again!

Good Luck and congrats (I guess.....)
Lori
Yes, we definitely have too! Connor's timed physical tests are dramatically improving. I've seen him climb the playground equipment with the kind of speed and agility that I've never seen before! SUCH a relief!
Tonya, we just started our son on steroids (uggh) on last Friday, so 5 days ago, and we also have already noticed some improvements...not necessarily strength improvements, however he seems like he isn't as 'tight' like the inflammation has disappeared causing him to want to run more, can get up on the couch easier, and up and down off the floor faster...and he says his legs 'feel good'... Doc said for strength to kick in it would take 6 weeks, but all the inflammation would reduce dramatically within 1 day and continue to decrease...yay for our boys! Trey isn't having any bad side-effects also and I have been wondering as well, if the bad side-effects are going to happen, when?

Yay for your little man! Cori
Hi Cory,

How old is your son? I'm continuing to see improvements in Gus - he jumped for the first time EVER the other day! His mod has remained pretty good too, but he does seem a bit more impatient...

Tonya

Cori said:
Tonya, we just started our son on steroids (uggh) on last Friday, so 5 days ago, and we also have already noticed some improvements...not necessarily strength improvements, however he seems like he isn't as 'tight' like the inflammation has disappeared causing him to want to run more, can get up on the couch easier, and up and down off the floor faster...and he says his legs 'feel good'... Doc said for strength to kick in it would take 6 weeks, but all the inflammation would reduce dramatically within 1 day and continue to decrease...yay for our boys! Trey isn't having any bad side-effects also and I have been wondering as well, if the bad side-effects are going to happen, when?

Yay for your little man! Cori
GO GUS!!! Trey is 5 years old and still doing extremely amazing...no side-effects whatsoever at this point! Just good stuff...makes me wonder why I was so afraid to give it to him in the first place =)! Cori

Tonya said:
Hi Cory,

How old is your son? I'm continuing to see improvements in Gus - he jumped for the first time EVER the other day! His mod has remained pretty good too, but he does seem a bit more impatient...

Tonya

Cori said:
Tonya, we just started our son on steroids (uggh) on last Friday, so 5 days ago, and we also have already noticed some improvements...not necessarily strength improvements, however he seems like he isn't as 'tight' like the inflammation has disappeared causing him to want to run more, can get up on the couch easier, and up and down off the floor faster...and he says his legs 'feel good'... Doc said for strength to kick in it would take 6 weeks, but all the inflammation would reduce dramatically within 1 day and continue to decrease...yay for our boys! Trey isn't having any bad side-effects also and I have been wondering as well, if the bad side-effects are going to happen, when?

Yay for your little man! Cori

Reply to Discussion

RSS

Need help using this community site? Visit Ning's Help Page.

Members

Events

© 2021   Created by PPMD.   Powered by

Badges  |  Report an Issue  |  Privacy Policy  |  Terms of Service